Anabolics
Search More Than 6,000,000 Posts
Results 1 to 8 of 8
  1. #1
    BullDogg20's Avatar
    BullDogg20 is offline Member
    Join Date
    Sep 2001
    Posts
    831

    Blood pressure, help mods

    since starting my cycle of sustanon 250 and winney which i have been on for 5 weeks just started my sixth week
    i have noticed a big increase in my blood pressure, i havent really had any head aches but my face seems to be reder then usual.
    i am just mostly concern4d with the redness in the face. is their anything i can take to lower my blood pressur so that my face is as red. plus could my protein supplements and weightgainers be affecting my blood pressur as well!!!!!!


    thanx

    BullDogg20

  2. #2
    BullDogg20's Avatar
    BullDogg20 is offline Member
    Join Date
    Sep 2001
    Posts
    831
    bump!!!

  3. #3
    Lush's Avatar
    Lush is offline Associate Member
    Join Date
    Sep 2001
    Location
    Calgary Canada
    Posts
    383
    B-dog,

    I can't help you too much with the blood pressure- but how about getting a good tan so the red face doen't showup so much?

    Actually- I just checked with my sister here (she's a nursing student). Only usefull info i could get is that a diuretic may help- but it's more important to find out what's causing the high blood pressure (well it's obviously the juice- but what is it the juice is doing...). The liver by-products of processing the winny may be the cause.
    She also tells me the only blood bressure drugs you'll get are prescription.

    That's not much help I guess.... but she is only in second year. LOL

    I'll let you know if I find anything else

  4. #4
    BullDogg20's Avatar
    BullDogg20 is offline Member
    Join Date
    Sep 2001
    Posts
    831
    ok thanx man

    i could try and get a tan but i burn easily too ahahha damn i am screwed i am a preatty built sexy motha fucka with a red face right now damn

  5. #5
    Lush's Avatar
    Lush is offline Associate Member
    Join Date
    Sep 2001
    Location
    Calgary Canada
    Posts
    383
    No worries.
    Head over to the reserve and put out the vibe with the native honies. That red face could pay off J/K


    seriously though.., try drinking lots of water. That seems to help like 95% of the bodies ailments.

  6. #6
    big N's Avatar
    big N is offline Anabolic Member
    Join Date
    Sep 2001
    Posts
    3,137
    well bulldog(actualy igot two olde english bulldogges)anyway igot a big problem id get bad headaches and when i get realy pissed my nose would bleed!yea.it has to with all the water gain,cut down on salt sodium,and try to take some proviron thets good with water,but if your not like me dont sweat it.

  7. #7
    Mike Guest
    Ok the nursing student is wrong IMO - please dont give out medical advise guys unless you really know what you're talking about - that's kinda scary

    Hey about the comment bout decreasing your sodium - that's a good idea. You have to cut down on all your salts. I would also start incorporating Kava Kava into your supps BID

    How high is your blood pressure exactly?

  8. #8
    juiceon's Avatar
    juiceon is offline Associate Member
    Join Date
    Aug 2001
    Location
    heading west
    Posts
    228
    That redness is a bad deal - I get that sometimes too. My own remedy is to drink lots of water AND increase my aerobics. The red face for me is a sign I am not doing cardio enough, and when I look at my workouts thats what I always find. Somehow, sometimes, I just find that I skipped cardio for two weeks. That's usually when I am making tons of strength gains and feel like "I don't need that shit, I'm getting big." Thank god my body is smarter than my brain, because it gives me a big red pumpkin on my shoulders to remind me that I can't live with a bum ticker.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •